Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 112, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jun 7, 2021, 6:57 PM CDT for Delta County, Lamar County, Texas. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 6:57 PM CDT (23:57 UTC)
- Expired
- Jun 8, 2021, 7:23 PM CDT
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delta County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 190 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Sulphur River near Cooper (CPPT2). The gauge peaked at 30.51 ft at Jun 7, 2021, 7:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 34 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
533 WGUS44 KFWD 072357 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 657 PM CDT Mon Jun 7 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... North Sulphur River Near Cooper affecting Lamar and Delta Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC119-277-081800- /O.NEW.KFWD.FL.W.0112.210607T2357Z-210609T0023Z/ /CPPT2.1.ER.210607T2252Z.210608T0600Z.210608T1222Z.NO/ 657 PM CDT Mon Jun 7 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the North Sulphur River Near Cooper. * From this evening to tomorrow evening. * At 6:00 PM CDT Monday the stage was 30.2 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 31.5 feet just after midnight tonight. It will then fall below flood stage tomorrow morning. * Impact...At 30.0 feet, Minor flooding will occur along the river. Agriculture and livestock near the river will be impacted. && LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565 $$ Bonnette
3 follow-up statements
879
WGUS84 KFWD 080200
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
900 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
North Sulphur River Near Cooper affecting Lamar and Delta
Counties.
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC119-277-082000-
/O.EXT.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
900 PM CDT Mon Jun 7 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the North Sulphur River Near Cooper.
* Until tomorrow afternoon.
* At 8:00 PM CDT Monday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 30.3 feet just after midnight tonight.
It will then fall below flood stage late tonight.
* Impact...At 30.0 feet, Minor flooding will occur along the river.
Agriculture and livestock near the river will be impacted.
&&
LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565
$$
TXC119-223-082000-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
900 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice.
* At 8:15 PM CDT Monday the stage was 18.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.6 feet
early tomorrow afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$
Bonnette511
WGUS84 KFWD 081446
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
946 AM CDT Tue Jun 8 2021
...The Flood Warning continues for the following rivers in Texas...
North Sulphur River Near Cooper affecting Lamar and Delta
Counties.
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC119-277-082045-
/O.CON.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
946 AM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the North Sulphur River Near Cooper.
* Until late this afternoon.
* At 8:00 PM CDT Monday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday,
June 07 to a crest of 30.3 feet early this morning. It will then
fall below flood stage early this morning.
* Impact...At 30.0 feet, Minor flooding will occur along the river.
Agriculture and livestock near the river will be impacted.
&&
LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565
$$
TXC119-223-090900-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
946 AM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice.
* At 8:15 PM CDT Monday the stage was 18.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.6 feet
this afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$
79987
WGUS84 KFWD 082035
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
335 PM CDT Tue Jun 8 2021
...The Flood Warning is expired for the following rivers in Texas...
North Sulphur River Near Cooper affecting Lamar and Delta
Counties.
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC119-277-082145-
/O.EXP.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
335 PM CDT Tue Jun 8 2021
...The Flood Warning for the North Sulphur River Near Cooper has
expired...
The Flood Warning has expired for
the North Sulphur River Near Cooper.
* At 2:00 PM CDT Tuesday the stage was 4.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to fall to 3.5 feet Sunday
morning.
&&
LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565
$$
TXC119-223-091445-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
335 PM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice.
* At 2:15 PM CDT Tuesday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 17.4 feet Sunday
morning.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
3329 9557
$$
TR.92What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 7, 2:40 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 7, 2:40 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 240 PM CDT Mon Jun 7 2021 ...New Long Term... .SHORT TERM... /Issued 115 PM CDT Mon Jun 7 2021/ /Through Tuesday/ The main concerns through the next few hours will be the potential for heavy precipitation east of I-35 as a complex of storms and attendant MCV move across the region. In addition to the heavy precipitation, instability ahead of the line of storms will continue to rise as daytime heating continues. With increasing instability and enhanced low-level forcing for ascent, a few strong storms can't be ruled out across the Brazos Valley/Southeast Texas this afternoon. There remains some uncertainty regarding the forward progression of the line across Central Texas. Strong southerly flow around 925-850mb will supply a constant fetch of moisture into the area. Confidence remains too low at this time to expand the Flash Flood Watch into more portions of Central Texas. Regardless of whether there is a watch or not, we will need to monitor the forward progression of the line as we go into the evening hours in case we begin to get training thunderstorms. As this line of convection moves east of our area tonight, another complex of thunderstorms will be approaching from West Texas. Whether or not this line makes it through our area remains highly uncertain at this time given the current state of the atmosphere. If this line does make it into our region, a few strong wind gusts and brief heavy rain will be the primary concerns. Temperatures tomorrow afternoon are expected to be about 10 degrees warmer compared to the temperatures we will experience today. Much of the region will be in the 90s, with heat index values in the mid to upper 90s. Hernandez && .LONG TERM... /NEW/ /Tuesday night through next Monday/ Any lingering convection Tuesday night will shift to the east/northeast as the upper trough moves east. Then, an upper high pressure will begin to build over the region keeping us on the dry side for the next several days. This also means that temperatures will warm up to near or above normal for early-mid June. Model trends show very warm air in the low levels spreading northward mid to late week. However, the recent rainfall and high humidity in our environment will likely keep the surface temperatures from being too hot. While many locations will see highs in the 90s Wednesday through Saturday, the expected humidity will bump up the heat indices into the mid/upper 90s. A few spots across the far western zones could reach the triple digit Thursday and Friday. In general, the dry weather is expected to continue into next weekend but we will have to monitor the potential for nocturnal complexes from the northwest and daytime convection across the east. Some of the extended guidance show a weakness in the ridge that could result in a few passing disturbances over the region. It is too early to discuss any details, so for now we will show a low chance of precipitation Sunday and Monday. Sanchez && .AVIATION... /Issued 115 PM CDT Mon Jun 7 2021/ /18Z TAFs/ Concerns...Ongoing lingering rain along with MVFR. Improvement to VFR expected later this afternoon before additional MVFR arrives tonight. A mesoscale convective vortex is moving across North Texas at this time in the wake of this morning's thunderstorms. Expect to see a diminishing potential for precipitation through the early afternoon hours. Lightning has significantly decreased in the past hour, therefore, a mention of lightning has been removed in the TAF. Recent satellite trends have also shown significant improvements to the cloud cover as subsidence increases behind the departing line of storms. For Waco, another small storm is approaching the airport as of 18Z and should move off to the east through the next two hours. The rest of the afternoon should remain precipitation free throughout with VFR gradually expanding. Another round of MVFR is looking likely as a low-level jet once again strengthens overnight. There will be storms that develop in West Texas tonight and move toward our region. There remains too much uncertainty whether the line of convection reaches the I-35 corridor. For that reason, no mention of precipitation has been included with this package. If probability of rain increases through the afternoon, it's possible a mention of showers or storms will be added later today. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 90 75 91 76 / 20 10 0 0 0 Waco 74 91 74 92 74 / 30 10 0 0 0 Paris 70 85 73 88 74 / 50 50 10 5 5 Denton 70 89 73 91 74 / 20 10 0 0 0 McKinney 72 88 74 90 75 / 30 20 5 0 0 Dallas 74 90 76 92 77 / 20 20 0 0 0 Terrell 72 88 74 90 74 / 30 20 5 0 0 Corsicana 74 89 75 91 75 / 30 20 0 0 0 Temple 73 92 73 91 72 / 30 5 0 0 0 Mineral Wells 72 90 73 93 73 / 20 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for TXZ091>095- 100>107-115>123-131-133>135-145-146-148. &&
Hazardous weather outlook, Jun 7, 6:42 PM CDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 642 PM CDT Mon Jun 7 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 642 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance for an additional complex of thunderstorms to move through North Texas overnight. Heavy rainfall and frequent lightning would be the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms may be ongoing for a few hours early Tuesday morning across parts of North and Central Texas. Heavy rainfall would be the main threat. Isolated thunderstorms may return to the parts of the area by next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 7, 1:12 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FLASH FLOOD 2 NNE GARLAND 32.94N 96.62W
06/07/2021 DALLAS TX EMERGENCY MNGR
CLOSED FLOODGATES ON NAAMAN SCHOOL ROAD
BETWEEN TWO SECTIONS OF BRAND ROAD AND MILES
ROAD, BETWEEN PLEASANT VALLEY AND CASTLE.
&&
PRATERLocal storm report, Jun 7, 1:14 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FLASH FLOOD 2 E RICHARDSON 32.97N 96.67W
06/07/2021 DALLAS TX EMERGENCY MNGR
CLOSED FLOODGATES ON CAMPBELL RD AT ROWLETT
CREEK.
&&
PRATERSpecial weather statement, Jun 7, 2:26 PM CDT, 4 hours 31 minutes before
Special Weather Statement National Weather Service Fort Worth TX 226 PM CDT Mon Jun 7 2021 TXZ159-160-072000- Falls TX-McLennan TX- 226 PM CDT Mon Jun 7 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCLENNAN AND NORTHERN FALLS COUNTIES UNTIL 300 PM CDT... At 226 PM CDT, Doppler radar was tracking a strong thunderstorm over Robinson, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Waco, Hewitt, Robinson, Marlin, Mart, Lorena, Riesel, Golinda and Hallsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3129 9722 3148 9723 3161 9686 3130 9665 TIME...MOT...LOC 1926Z 257DEG 28KT 3141 9714 Bonnette
Local storm report, Jun 7, 3:29 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM FLOOD LOTT 31.21N 97.03W
06/07/2021 FALLS TX EMERGENCY MNGR
EM RELAYED THAT LOTT PD HAS PICTURES OF
HEAVY WATER IN DITCHES AND SOME WATER ON
HIGHWAY 320 JUST OUTSIDE OF THE LOTT CITY
LIMITS. THERE IS ALSO ADDITIONAL STANDING
WATER ON THE STREETS WITHIN THE LOTT CITY
LIMITS.
&&
PRATERSpecial weather statement, Jun 7, 3:37 PM CDT, 3 hours 20 minutes before
Special Weather Statement National Weather Service Fort Worth TX 337 PM CDT Mon Jun 7 2021 TXZ159-160-072100- Falls TX-McLennan TX- 337 PM CDT Mon Jun 7 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCLENNAN AND NORTHEASTERN FALLS COUNTIES UNTIL 400 PM CDT... At 336 PM CDT, Doppler radar was tracking a strong thunderstorm near Robinson, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Waco, Robinson, Mart, Beverly Hills, Riesel, Golinda and Hallsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and will likely lead to flooding. Do not drive your vehicle through flooded roadways! && LAT...LON 3137 9714 3153 9715 3157 9683 3132 9667 TIME...MOT...LOC 2036Z 270DEG 17KT 3144 9707 Bonnette
Local storm report, Jun 7, 3:39 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD GROESBECK 31.52N 96.53W
06/07/2021 LIMESTONE TX EMERGENCY MNGR
CITY MANAGER REPORTS THAT 2 INCHES OF RAIN
HAD FALLEN IN LAST 45 MINUTES OF REPORT
TIME; FLASH FLOODING AT MULTIPLE
INTERSECTIONS IN DOWNTOWN GROESBECK; POWER
WAS LOST IN SEVERAL NEIGHBORHOODS.
&&
PRATERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:51 AM CDT | Special Weather Statement | FWD | Jack | 39 min |
| Jun 7, 5:46 AM CDT | Special Weather Statement | FWD | Montague | 44 min |
| Jun 7, 6:18 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| Jun 7, 6:54 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Stephens, Young | 3 hr |
| Jun 7, 7:59 AM CDT | Special Weather Statement | FWD | Parker | 31 min |
| Jun 7, 8:07 AM CDT | Special Weather Statement | FWD | Eastland | 23 min |
| Jun 7, 8:20 AM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| Jun 7, 8:34 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Jun 7, 9:23 AM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| Jun 7, 9:46 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 7, 10:01 AM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Jun 7, 10:25 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 5 hr |
| Jun 7, 10:32 AM CDT | River Flood Warning | FWD | Stephens | 28 hr |
| Jun 7, 10:37 AM CDT | Areal Flood Advisory | FWD | Bosque, Erath, Hamilton, Hill, Johnson, Somervell | 3 hr |
| Jun 7, 10:44 AM CDT | Special Weather Statement | FWD | Hamilton | 31 min |
| Jun 7, 11:18 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Jun 7, 11:31 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 29 min |
| Jun 7, 11:49 AM CDT | Areal Flood Advisory | FWD | Fannin, Hunt | 3 hr |
| Jun 7, 11:57 AM CDT | Areal Flood Advisory | FWD | Falls, Freestone, Limestone | 5 hr |
| Jun 7, 12:00 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 45 min |
| Jun 7, 12:01 PM CDT | River Flood Warning | FWD | Palo Pinto | 33 hr |
| Jun 7, 12:34 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 7, 12:38 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 7, 12:45 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 7, 12:55 PM CDT | Flash Flood Warning | FWD | Freestone, Leon, Limestone, Robertson | 3 hr |
| Jun 7, 1:07 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 83 min |
| Jun 7, 1:45 PM CDT | Areal Flood Advisory | FWD | Leon, Robertson | 3 hr |
| Jun 7, 1:49 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 7, 2:12 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Collin | 24 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Comanche, Erath | 4 days |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Dallas, Denton | 22 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Dallas | 60 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Limestone | 46 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 11 days |
| Jun 7, 2:18 PM CDT | River Flood Warning | FWD | Hood, Parker | 21 days |
| Jun 7, 2:26 PM CDT | Special Weather Statement | FWD | Falls | 34 min |
| Jun 7, 3:34 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | FWD | Falls | 23 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.